# SDR F3LA200600137

- Difficulty date: October 4, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 17,453 hours, 8,155 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED (2) CORRODED NUT PLATE HOLES AT INBD AFT CORNER OF L2 THRESHOLD FWD GIRT BAR FITTING ATTACH POINT.  FOUND L2 DOOR THRESHOLD FITTING TO BE OUT OF LIMITS PER SRM 53-41-14.  REMOVED AND REPLACED THRESHOLD PER SRM'S 51-42-11 AND 51-42-12.
